Universidad Complutense de Madrid
E-Prints Complutense

Pointwise Lipschitz functions on metric spaces

Impacto

Downloads

Downloads per month over past year

Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel (2010) Pointwise Lipschitz functions on metric spaces. Journal of Mathematical Analysis and Applications, 363 (2). pp. 525-548. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

404kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X0900780X


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

For a metric space X, we study the space D(infinity)(X) of bounded functions on X whose pointwise Lipschitz constant is uniformly bounded. D(infinity)(X) is compared with the space LIP(infinity)(X) of bounded Lipschitz functions on X, in terms of different properties regarding the geometry of X. We also obtain a Banach-Stone theorem in this context. In the case of a metric measure space, we also compare D(infinity)(X) with the Newtonian-Sobolev space N(1,infinity)(X). In particular, if X Supports a doubling measure and satisfies a local Poincare inequality, we obtain that D(infinity)(X) = N(1,infinity)(X).


Item Type:Article
Uncontrolled Keywords:Lipschitz functions; Banach–Stone theorem; Metric measure spaces; Newtonian–Sobolev spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16235
Deposited On:10 Sep 2012 10:58
Last Modified:05 Sep 2018 16:27

Origin of downloads

Repository Staff Only: item control page